# SDR AAL200801495

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 58,220 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fscu
- Part number: 285N001140
- Condition: Inoperative
- Location: Flap/Slats
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS INFLIGHT T264/03JUN.  FLAPS/SLATS WOULD NOT LOWER.  CREW USED ALTERNATE PROCEDURE.  LANDED BOS WITHOUT INCIDENT.  REPLACED NR ONE FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
